# SDR REXA201200109

- Difficulty date: January 10, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 23,446 hours, 20,328 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 16 DEGREES ON DEPARTURE.  T/S PER FIM 27-50-00.  FOUND NR 2, 3, 4, 1 ACTUATORS ON RT WING BAD.  REMOVED AND REPLACED ACTUATORS IAW AMM 27-53-01, AMM 27-53-05.  OK FOR SVC.  XFER TO AML PAGE 2230543 C/W PA AD 27-052G.
